# SDR DL757091364

- Difficulty date: August 19, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 66,606 hours, 28,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LWR SKIN AT LAP STA 1688.3 TO 1711.3 HAS 9 SCRIBE LINES AND TWO EACH GOUGES (1EA AR END OF SCRIBE LINES) S-10L.  C/W AT SAA - SAT AT N/R 143793 JOB 83477370001.
